Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increasing Prozac dosage & weight gain

Posted by Leslie on August 5, 1999, at 18:06:52

In reply to Re: Increasing Prozac dosage & weight gain, posted by Andy on August 5, 1999, at 16:58:50

> > >
> I'm not sure I understand the failure to lose weight on the diet and exercise plan. Does the AD make you gain weight or does it increase your appetite, thereby causing you to gain weight because you eat more? Perhaps sleeping 15 hours a day meant you weren't burning many calories.

I don't understand the failure to lose weight either. That's why I've been so upset and concerned. I'm sure that sleeping 15 hours per day had something to do w/ it. Even w/ eating less and exercising more, I bet my metabolism was just really sluggish.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leslie thread:9648